Graph Pairs and their Entropies: Modularity Problems

This is a preview of subscription content, access via your institution.

Author information

Affiliations

Authors

Additional information

Received June 24, 1997

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Körner, J., Simonyi, G. Graph Pairs and their Entropies: Modularity Problems. Combinatorica 20, 227–240 (2000). https://doi.org/10.1007/s004930070022

Download citation

  • AMS Subject Classification (1991) Classes:  05C15, 05C75, 94A17